MathSciNet Relay Station
MathSciNet bibliographic data
MR969173 (90i:81024) 81C05 (35Q20 81G10)
Bachelot, Alain Problème de Cauchy global pour des systèmes de Dirac-Klein-Gordon. (French) [Global Cauchy problem for Dirac-Klein-Gordon systems] Ann. Inst. H. Poincaré Phys. Théor. 48 (1988), no. 4, 387–422.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement